# SDR R61A201610280622

- Difficulty date: October 13, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 23,730 hours, 18,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR LOWER CENTER SEAL REST.  REMOVED AND REPLACED FWD CARGO LOWER CENTER SEAL REST PN: 170-66804-403.  REF SRM 51-23-04.  AIRCRAFT REMAINS IN HEAVY CHECK.
